# SDR AALA20031433

- Difficulty date: December 15, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B215
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EZE  EMERGENCY LIGHTS AT SEATS BETWEEN 3LR AND 4LR DOOR INOPERATIVE.  REPLACED FUSE FOR EMERGENCY LIGHTS AT BATTERY PACK AT 3R DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
